# SDR MASA2014050431083

- Difficulty date: May 4, 2014
- Submitted: May 4, 2014
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 25,157 hours, 21,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT 14L 1 LIGHT INOPERATIVE.  REPLACED BULB.
